# SDR IU62001F00013

- Difficulty date: October 31, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 2710 · Aileron Control System
- Part: Manifold
- Part number: 654484511
- Part serial: 3106
- Condition: Cracked
- Location: Aileron
- Part time: 54,639 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANIFOLD IS CRACKED AROUND THE FILTER BOWL AREA.
